MathSciNet Relay Station
MathSciNet bibliographic data
MR1344252 58G25
Guillopé, Laurent; Zworski, Maciej Polynomial bounds on the number of resonances for some complete spaces of constant negative curvature near infinity. Asymptotic Anal. 11 (1995), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement